# SDR AALA20040053

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Part serial: MX328879
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR  INFLIGHT/T881/09 YELLOW HYDRAULIC SYSTEM LOW PRESSURE ECAM WARNING.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
